Feel Wonderful after 5 weeks of using Progesterone Cream

by Annie
(Las Vegas )

I have PCOS and have been taking Yasmin for the last 12 years. I decided after having a panic attack on the way home from work at age 39 that ended with me in the ER. I spent 5 hours in the ER and $800. I remember when I was on the way to the hospital praying to the Lord to please watch over my daughter , grandaughter and husband and please take care of them. I was so upset thinking my life could be ending already. I have been wasting my life. I checked out fine but I was not the same after. They gave me a prescription for Ativan and sent me home. The ER doctor told me I was under alot of stress and she asked me one question" Do you take birth control pills?" That stuck with me. I am just a normal working mom and grandma. Yes I became a grandma at 37. That is stressful but nothing extreme. Nothing to cause a panic attack. I do not trust the medical establishment as a whole. Not a personal thing I just know that they give you 5 minutes of time - do tests - give you pills thats it. We all know we need to eat healthier, get more sleep, manage stress better. That is not easy to do for a mom. We always come last. We know we need to take care of ourselves and we try. I eat healthy most of the time about %80. I do love chocolate and I love to bake ;) I work out 6 days a week and really try to take the best care of myself as possible. I have not had a really good night sleep in probably 10 years. I feel like crying just talking about it but I realize I am not the only one. I decided 5 weeks ago to get off the pill. This is the only medication I take. I refused the Ativan. I knew this was going to be hard on me after 12 years of artificial hormones. After much research to find out what I needed to do to get off the pill I found out about Natural Progesterone cream to help me naturally balance my hormones. The first couple of weeks were rough. It was like PMS x's 10 but I knew that it was the Estrogen Wake Up crisis I had read about. I kept on researching and did not give up. The highest I went was about 125mgs a day. Then tapered back down. I am now using about 60-80mgs. I feel wonderful. I slept so hard last night when I got up to do my usual pit stop around 2am I bumped into the wall and giggled to myself because I knew I was so tired I was about to go right back to sleep when I was done. I did just that. I slept like a baby I mean really. I woke up this morning at 5:45 and felt great. I did not get up and drag around. I did not complain. I did not get mad that I had to excercise and then go to work. I actually had energy. I did not have dry sandy eyes from being so tired. I did gain about 8 pounds from getting off the pill and starting the cream but it is gone now. I feel really good. My moods are better. I feel like I have more energy. I don't feel so overwhelmed and defeated before I even leave the house. I am sad that I have probably wasted 10 years of my life feeling that way. Girls please don't give up. Keep going. Find the right dose for you. If you get really tired try less cream the next day. Start at the recommended dose but go higher if you need or use less if you need just stick it out until you feel it working. I ached all over at first my joints hurt, my knees hurt, my feet hurt pains that I never had before. I felt heavy and my boobs hurt soooo bad. Don't give up. I feel like a different person. I feel so much younger. My skin glows and is so soft. I am so happy. I thank the Lord for letting me find Natpro. I also tried Progesterall that was really good also. Natpro is a better value and keeps your skin very soft. Thank you Wray. Jesus bless you !

Comments for Feel Wonderful after 5 weeks of using Progesterone Cream

Click here to add your own comments

Oct 16, 2012
Feel Wonderful after 5 weeks of using Progesterone Cream
by: Wray

Hi Annie Bless you too! Thank you so much for letting me know this, I so value feedback, even if it's negative! Yours couldn't be more positive. You've only just started the progesterone, so please keep a watch for any Oestrogen Dominance symptoms, as they can come out of the blue. Stress often causes them too, and it seems you've had your fair share to it. Take care Wray

Oct 17, 2012
joint pain
by: cinna4given

So glad you are doing well with the cream. I have been using it for almost a year but now am experiencing major joint pain. Mostly in the legs and feet. Just don't know if this is another sympton of estrogen dominance but it has been ongoing for over a few months. I already take around 200mg per day. Don't know if I should increase. Is this normal after using this for almost a year?

Oct 17, 2012
joint pain
by: Wray

Hi there Please have a vitamin D test done, it could be you have too low a level. You could also be short of magnesium, as both these can cause pain if too low. Magnesium is the most important co-factor for vitamin D too. You could also experience pain taking either of these, it's usually an indication that they are out of balance with each other. For more info on vitamin D levels, test kits etc see the Vitamin D Council, GrassrootsHealth and Birmingham Hospital. Blood levels should be 70-100ng/ml (175-250nmol/L) and not the 30ng/ml (75nmol/L) most labs and doctors regard as adequate. The minimum daily dose should be 5000iu's per day, although recent research indicates it should be 10,000iu's per day, see here. Also try rubbing some of the progesterone directly on any painful joints, that can often help. Take care Wray

Oct 18, 2012
mag & d
by: cinna4given

Hi Wray
My D levels are at 67 and I take 10,000iu's per day. I also take magnesium. I think you mentioned if I don't take the right amount of these it can cause pain. How will I know what the right amount is? I know if you take to much mag. you have loose bowels so I'm pretty sure I take the right amount there. Could I possibly be taking to much D? Also, yesterday I upped the cream to 400mg to see if this would help. Should I try this for a week and see? Is 400mg safe? If it does work how should I start decreasing? Thanks for your help.

Oct 18, 2012
mag & d
by: Wray

Hi there Well your levels are good if you live in the States, as the measurement is done in ng/ml. The UK and EU measure in nmol/L and it would therefore be low. You are right, bowel tolerance is a good way to judge magnesium. 10,000iu's doesn't normally take the level too high, as you can see from that paper I gave you, they recommend it as a daily dose. But if concerned you could always have a test done. It could be excess oestrogen still, but you have been using a good amount, and for a year too. I would be most surprised if it was. Sometimes people have malabsorption problems in the gut, which affects vitamin D absorption. Do you eat enough oils and fats, as being a fat vitamin, the fats are needed for best results. Another supplement you could try is omega 3 fish oil, this often helps joint pain. You seem to indicate the pain has only recently started, have you been through any major stress lately? As this drops both progesterone and vitamin D levels. You could try taking a complex containing all the potent amino acid antioxidants. This would help the Inflammation. 400mg/day is safe, we have many women using this and more. Try it and see if it helps, do let me know. And please consider an antioxidant complex too. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...